# SDR CA980825018

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 206201045
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUBBER MOUNTED WEDGE WINDOW COMES OFF SEAL AFTER A FEW HOURS FLYING.
